MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM

ATRICURE, INC. ATRICURE SYNERGY ABLATION SYSTEM
Model Number OLL2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case (b)(4): the oll2 was returned and evaluated.The device met all specifications and operated as designed.A device history review was also conducted and there is nothing that would indicate that the devices were released with any non-conformances that would contribute to the reported event.
 
Event or Problem Description
It was reported on 21-oct-2019 that a (b)(6) female patient with a history of active atrial fibrillation and mitral regurgitation, underwent a mitral valve repair/replacement, tricuspid valve repair, pulmonary vein isolation and left atrial appendage management.Prior to the procedure, a transesophageal echocardiogram was performed, there was no evidence of clots within the left atrial appendage and left atrium.Surgeon used the oll2 for the pulmonary vein isolation.Upon removing the clamp, the surgeon noted that the left pulmonary vein had a small hole in it.The surgeon then sutured the hole and bleeding stopped.Surgeon also verified that the hole was not located in an area where the surgeon was using the oll2 for ablations, but on the left pulmonary vein.The surgery was completed with no patient consequences.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICURE SYNERGY ABLATION SYSTEM
Common Device Name
ATRICURE SYNERGY ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key9343705
Report Number3011706110-2019-00055
Device Sequence Number2184282
Product Code OCM
UDI-Device Identifier00818354010503
UDI-Public(01)00818354010503(17)220601(10)95175
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberOLL2
Device Catalogue NumberA000362
Device Lot Number95175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age74 YR
Patient Weight75